# SDR SIMA20130109014

- Difficulty date: January 9, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 19,843 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT FLOORBEAM GUSSET CORRODED BETWEEN FRAMES 59-61.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT FLOORBEAM GUSSET BETWEEN FRAMES 59-61, IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
